# SDR SWIA202265304

- Difficulty date: January 4, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BL 0.00  FLOOR BEAM TENSION STRAP AT APPROX FS 773.50 FOUND TO HAVE ELONGATED FASTENER HOLE     (C-CHECK RO 4/9/2022)    COMPLIED WITH REO 670-53-41-593 REV --  DATED 2022-02-24. NO CHANGE TO WEIGHT AND BALANCE, M-337 AND TASK CARD 51-900-1002-SKY ATTACHED.
